MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

SMITHS MEDICAL ASD, INC. JELCO; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Model Number 96000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male in ed (emergency department) with sudden onset of confusion and visual impairment.Procedure: iv infusion- iv adapter stuck in the hub of saf-t holder device.The adapter broke while trying to remove the loop.Another adapter and loop used without difficulty.No known harm to patient, delay in care.

Brand Name
JELCO
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
MDR Report Key18083301
Report Number18083301
Device Sequence Number7730466
Product Code JKA
UDI-Device Identifier20351688062953
UDI-Public(01)20351688062953(17)20280403(10)4389385
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/30/2023
Report Date (Section F) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96000
Device Lot Number4389385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/07/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/07/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight107 KG
Date Report Sent to FDA10/30/2023